Über eine Verallgemeinerung der Eulerschen Reihentransformation

O. Perron

Mathematische Zeitschrift (1923)

  • Volume: 18, page 157-172
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, O.. "Über eine Verallgemeinerung der Eulerschen Reihentransformation." Mathematische Zeitschrift 18 (1923): 157-172. <http://eudml.org/doc/167752>.

author = {Perron, O.},
journal = {Mathematische Zeitschrift},
pages = {157-172},
title = {Über eine Verallgemeinerung der Eulerschen Reihentransformation},
url = {http://eudml.org/doc/167752},
volume = {18},
year = {1923},

AU - Perron, O.
TI - Über eine Verallgemeinerung der Eulerschen Reihentransformation
JO - Mathematische Zeitschrift
PY - 1923
VL - 18
SP - 157
EP - 172
UR - http://eudml.org/doc/167752
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.